MathSciNet Relay Station
MathSciNet bibliographic data
MR1491854 (2000c:11113) 11J70 (28A78)
Astels, S. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000), no. 1, 133–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement